RUS  ENG
Full version
JOURNALS // Avtomatika i Telemekhanika // Archive

Avtomat. i Telemekh., 2000 Issue 7, Pages 15–31 (Mi at312)

This article is cited in 10 papers

Deterministic Systems

A linear-quadratic problem for systems with delay in the state. Exact solutions of Riccati equations

A. V. Kim, A. B. Lozhnikov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

UDC: 519.710

MSC: Primary 49K25; Secondary 49N10, 49N35

Presented by the member of Editorial Board: V. B. Kolmanovskii

Received: 22.11.1999


 English version:
Automation and Remote Control, 2000, 61:7, 1076–1090

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025